# SDR SWAA2021101815499

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 RT WING ; 2021-403660 / [08] INSTALLED ANGLE TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 RT WING I.A.W B737-700 SRM 51-40-02; DWG 115A2982 SHEET 4 REV-; [09] REPLACED ANGLE TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 RT WING I.A.W B737-700 SRM 51-10-02; 51-40-02 DWG 115A2982 SHEET 4 REV-; [10] CERTIFIED STEP 8 AND 9; TASK CARD COMPLETED
